Alert archive / Nevada / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 5, NWS Reno, NV

June 5, 2015Mineral County, Nevada

NWS Reno, NV issued this severe thunderstorm warning at Jun 5, 2015, 3:14 PM PDT for Mineral County, Nevada. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2015, 3:14 PM PDT (22:14 UTC)
Expired
Jun 5, 2015, 4:00 PM PDT
In force
46 min
Issued by
NWS Reno, NV
Area
Storm-based polygon

County Mineral County, NV

The radar

The Reno radar (KRGX), 156 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 3:15 PM PDTTORNADOHawthorne, NVPOSSIBLE TORNADO TOUCHDOWN IN HAWTHORNE NEVADA. THREE HOMES AND FIVE BUSINESSES SEVERELY DAMAGED. REPORTED BY MINERAL COUNTY SHERIFFS OFFICE.
Jun 5, 3:24 PM PDTHAIL 11 Se Hawthorne Industri, NV
Jun 5, 3:30 PM PDTTORNADO 1Hawthorne, NVTORNADO TOUCHDOWN IN HAWTHORNE NEVADA. SEVERAL HOMES AND FIVE BUSINESSES SEVERELY DAMAGED. REPORTED BY MINERAL COUNTY SHERIFFS OFFICE.
Jun 5, 3:30 PM PDTTORNADO 1Hawthorne, NVA CONFIRMED TORNADO WITH A RATING OF EF-1 MOVED THROUGH HAWTHORNE THIS AFTERNOON. THE DAMAGE SWATH WAS 30-40 YARDS WIDE FOR ABOUT 1.85 MILES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WUUS55 KREV 052214
SVRREV
NVC021-052300-
/O.NEW.KREV.SV.W.0005.150605T2214Z-150605T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
314 PM PDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MINERAL COUNTY IN WESTERN NEVADA...

* UNTIL 400 PM PDT

* AT 314 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
  THIS STORM WAS LOCATED OVER HAWTHORNE...MOVING WEST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAWTHORNE...HAWTHORNE INDUSTRIAL AIRPORT AND FLETCHER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE NOW FOR HIGH WINDS...HAIL...HEAVY RAIN AND DEADLY LIGHTNING.
DURING A SEVERE THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3865 11841 3836 11841 3836 11878 3865 11878
TIME...MOT...LOC 2214Z 090DEG 5KT 3851 11861 

$$

JW
2 follow-up statements
216 
WWUS55 KREV 052235
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
335 PM PDT FRI JUN 5 2015

NVC021-052300-
/O.CON.KREV.SV.W.0005.000000T0000Z-150605T2300Z/
MINERAL NV-
335 PM PDT FRI JUN 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM PDT
FOR CENTRAL MINERAL COUNTY...

AT 335 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS
STORM WAS LOCATED OVER HAWTHORNE...MOVING WEST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
HAWTHORNE...HAWTHORNE INDUSTRIAL AIRPORT AND FLETCHER. 

LAT...LON 3865 11841 3836 11841 3836 11878 3865 11878
TIME...MOT...LOC 2235Z 090DEG 5KT 3851 11865 

$$

JW
325 
WWUS55 KREV 052256
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
356 PM PDT FRI JUN 5 2015

NVC021-052305-
/O.EXP.KREV.SV.W.0005.000000T0000Z-150605T2300Z/
MINERAL NV-
356 PM PDT FRI JUN 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MINERAL COUNTY WILL
EXPIRE AT 400 PM PDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3865 11841 3836 11841 3836 11878 3865 11878
TIME...MOT...LOC 2248Z 090DEG 5KT 3851 11865 

$$

JW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:06 PM PDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 5, 2:06 PM PDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
206 PM PDT FRI JUN 5 2015

.SYNOPSIS...

LOW PRESSURE WILL LINGER INTO SATURDAY WITH A CHANCE FOR SHOWERS AND
THUNDERSTORMS EACH AFTERNOON. SOME DRYING IS EXPECTED SUNDAY AND
MONDAY AS THE LOW PULLS AWAY. ANOTHER LOW MAY BRING AN INCREASE IN
STORMS AGAIN FOR THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL SEE A
SLOW WARMING TREND INTO NEXT WEEK.

&&

.SHORT TERM...

THUNDERSTORM DEVELOPMENT BEGAN TODAY IN MONO COUNTY AROUND 11 AM
WITH WIDESPREAD DEVELOPMENT CURRENTLY. HRRR MODEL SHOWS MAIN
THUNDERSTORM DEVELOPMENT ALONG THE SIERRA WITH ANOTHER WAVE
PROGRESSING GENERALLY FROM EAST TO WEST THIS AFTERNOON AS MOISTURE
PIVOTS AROUND THE UPPER LOW OVER SOUTHERN CALIFORNIA. BETTER
CLEARING THIS MORNING AND TEMPERATURES FORECAST AROUND 10 DEGREES
ABOVE YESTERDAY SHOULD ALLOW BETTER THUNDERSTORM COVERAGE AND SOME
POTENTIALLY STRONGER STORMS TO DEVELOP TODAY.

IN FACT, A SMALL COLD AIR FUNNEL CLOUD WAS SEEN FROM THE NWS
OFFICE JUST AFTER 1 PM TODAY. WHILE THE STORM JUST NORTH OF STEAD
WAS RELATIVELY CLOSE (20 MILES) TO THE RADAR, NO ROTATION WAS
EVIDENT ON RADAR. WHILE IT IS NOT OUT OF THE QUESTION THIS COULD
HAPPEN AGAIN TODAY, THESE TYPE OF COLD AIR FUNNELS ARE VERY WEAK
AND SHORT-LIVED.

YESTERDAY, AREAS THAT THUNDERSTORMS MOVED OVER QUICKLY RECEIVED
AROUND .3 INCH OF PRECIP. NEAR VIRGINIA CITY, RAINFALL TOTALED
1.2 INCHES WHERE STORMS REDEVELOPED OVER THE SAME AREA. EXPECT
SIMILAR RAINFALL RATES TODAY WITH RATES UP TO AN INCH AN HOUR.
MOST STORMS SHOULD HAVE SOME WESTWARD MOTION AROUND 10-15 MPH. THE
MAIN CONCERN FOR HEAVIER RAIN WILL COME FROM SLOWER MOVING STORMS
AND STORMS RE-DEVELOPING OVER THE SAME AREA MULTIPLE TIMES.

LOW PRESSURE CURRENTLY OVER SOUTHERN CALIFORNIA WILL SLOWLY SHIFT
INTO SOUTHERN NEVADA BY SATURDAY WITH A SIMILAR PATTERN OF
WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED. STORM MOTION ON
SATURDAY WILL BE MORE SOUTHERLY AND THUNDERSTORM INITIATION WILL
ALSO BE CONTINGENT ON THE AMOUNT OF CLEARING IN THE MORNING. BY
SUNDAY, THE LOW CONTINUES TO MOVE EAST AND WEAKEN ALLOWING DRIER
NORTHEAST FLOW ALOFT INTO THE AREA. THUNDERSTORMS WILL STILL BE
POSSIBLE ON SUNDAY BUT SHOULD BE MOSTLY CONFINED TO THE SIERRA.
TOLBY

.LONG TERM...MONDAY THROUGH FRIDAY...

UNSETTLED WEATHER PATTERN CONTINUES THROUGH MUCH OF NEXT WEEK.
WARMER TEMPERATURES WILL BRING SOME INCREASE IN INSTABILITY EARLY IN
THE WEEK, WITH ANOTHER LOW POSSIBLY MOVING INTO CALIFORNIA TO BRING
INCREASED THUNDERSTORM POTENTIAL BY MIDWEEK. THIS PATTERN MAY
CONTINUE LATER IN THE WEEK, BUT THERE IS MUCH MORE UNCERTAINTY
BEYOND WEDNESDAY. FORECAST CONFIDENCE IN THE OVERALL WEATHER PATTERN
IS MEDIUM THROUGH WEDNESDAY, BUT LOW FOR NEXT THURSDAY AND FRIDAY.

MONDAY LOOKS TO BE LESS ACTIVE AS MOST OF THE REGION WILL BE IN
BETWEEN WEATHER SYSTEMS. A WEAK UPPER DISTURBANCE COMBINED WITH
INCREASED HEATING AND NORTHEAST TO EAST SURFACE FLOW MAY PRODUCE
SOME SHOWERS AND THUNDERSTORMS NEAR THE SIERRA AND PARTS OF WESTERN
NV SOUTH OF HIGHWAY 50, BUT COVERAGE IS LIKELY TO BE MORE SPARSE
WITH SHORTER DURATION PULSE TYPE CELLS. FOR WESTERN NV NORTH OF
HIGHWAY 50, SOME WARMING ALOFT IS MORE LIKELY TO CAP MOST
CONVECTION.

FOR TUESDAY, THE NEXT UPPER LOW APPEARS TO BE FARTHER OFFSHORE,
WHICH MAY LIMIT THE COVERAGE OF THUNDERSTORMS. HOWEVER, FURTHER
HEATING IS EXPECTED WITH HIGHS IN THE LOWER 90S FOR LOWER
ELEVATIONS, SO WE WILL KEEP A MENTION OF THUNDER ACROSS THE REGION
WITH BETTER POTENTIAL NEAR THE SIERRA AND INTO NORTHEAST CA.

FOR WEDNESDAY, THE LOW MOVES INLAND WITH LATEST GUIDANCE FAVORING A
TRACK ACROSS SOUTHERN CA, ALTHOUGH ANOTHER WEAK DISTURBANCE MAY MOVE
ACROSS NORTHEAST CA. WE WILL KEEP THE BEST CHANCE OF THUNDERSTORMS
OF THE WEEK ACROSS THE REGION FOR WEDNESDAY, ALTHOUGH WITH THE TRACK
OF THE LOW BEING MORE UNCERTAIN, WE ARE NOT FAVORING ANY PARTICULAR
AREA FOR MORE WIDESPREAD DEVELOPMENT.

LATER NEXT WEEK, THERE ARE SIGNIFICANT VARIATIONS AND
INCONSISTENCIES AMONG THE MEDIUM RANGE GUIDANCE, RESULTING IN LOW
FORECAST CONFIDENCE. SCENARIOS RANGE FROM ANOTHER UPPER LOW MOVING
INTO CALIFORNIA BY FRIDAY WHICH WOULD BRING ANOTHER ROUND OF ACTIVE
CONVECTION, TO A RIDGE REBUILDING OVER THE WEST WITH DRIER AIR MASS
ENDING THE THUNDERSTORM THREAT AND TEMPERATURES SURGING WELL INTO
THE 90S. UNTIL WE GET A BETTER IDEA ON WHICH TREND EVOLVES, WE WILL
MAKE FEW CHANGES FOR THURSDAY, KEEPING THE SLIGHT CHANCE OF
THUNDERSTORMS WITH ABOVE NORMAL MAX TEMPS (UPPER 80S FOR LOWER
ELEVATIONS) IN THE CURRENT FORECAST AND CONTINUE IT THROUGH FRIDAY.
MJD

&&

.AVIATION...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THRU
THIS AFTERNOON AND EARLY EVENING ACROSS WESTERN NV AND THE SIERRA.
FOR WESTERN NV TERMINALS, EXPECT CLOUD BASES TO LOWER TO MVFR AT
TIMES WITH BRIEF IFR POSSIBLE DURING HEAVIER RAIN. FOR SIERRA
TERMINALS, THERE IS A BETTER CHANCE FOR IFR CIG/VSBY DUE TO PERIODS
OF HEAVIER RAIN. MOUNTAIN TOP OBSCURATIONS ARE LIKELY THRU THIS
EVENING, WITH SMALL HAIL AND OUTFLOW GUSTS TO 35 KT ALSO POSSIBLE.
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY WITH
SIMILAR AVIATION-RELATED IMPACTS.

WITH RAIN SHOWERS PROBABLE AROUND KTRK LATER TODAY, PATCHY FOG
DEVELOPMENT IS AGAIN POSSIBLE AROUND THE TERMINAL AND SOME
SIERRA VALLEYS EARLY SAT AM, MAINLY BETWEEN 10-14Z. MJD

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Local storm report, Jun 5, 1:21 PM PDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
121 PM PDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     FUNNEL CLOUD     3 N STEAD               39.68N 119.88W
06/05/2015                   WASHOE             NV   NWS EMPLOYEE

            SEEN FROM THE NWS OFFICE AND NUMEROUS PEOPLE AROUND THE
            AREA.

&&

JWALLMAN
Special weather statement, Jun 5, 1:47 PM PDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
147 PM PDT FRI JUN 5 2015

NVZ004-052145-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
147 PM PDT FRI JUN 5 2015

...STRONG STORM EAST OF LOVELOCK...

AT 146 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22
MILES SOUTHEAST OF UNIONVILLE...OR 34 MILES EAST OF LOVELOCK...MOVING
WEST AT 25 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM AND BRIEF HEAVY
RAINFALL UP TO ONE HALF INCH IS EXPECTED. WIND GUSTS TO 40 MPH AR
ALSO POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BUFFALO MOUNTAIN...JUNCTION I 80 AND NV 396/857 (EXIT 112) AND
MCKINNEY PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 4031 11773 4013 11770 4001 11837 4028 11843
TIME...MOT...LOC 2046Z 081DEG 21KT 4022 11782

JW
Local storm report, Jun 5, 1:53 PM PDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
153 PM PDT FRI JUN 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             1 N COLD SPRINGS VALLEY 39.68N 119.96W
06/05/2015  E0.25 INCH       WASHOE             NV   TRAINED SPOTTER

            AND 0.30 INCHES OF RAINFALL

&&

JWALLMAN
Special weather statement, Jun 5, 2:50 PM PDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
250 PM PDT FRI JUN 5 2015

NVZ004-052245-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
250 PM PDT FRI JUN 5 2015

...SPECIAL WEATHER STATEMENT...

AT 250 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
UNIONVILLE...OR 28 MILES NORTHEAST OF LOVELOCK...MOVING WEST AT 10
MPH.

LOCATIONS IMPACTED INCLUDE...
UNIONVILLE...OREANA...STAR PEAK...RYE PATCH RESERVOIR CAMPGROUND AND
RYE PATCH RESERVOIR WITH INTERSTATE 80 AFFECTED AFTER 315 PM.

LAT...LON 4051 11796 4033 11795 4028 11834 4055 11835
TIME...MOT...LOC 2150Z 088DEG 8KT 4043 11805

JW
Special weather statement, Jun 5, 3:03 PM PDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
303 PM PDT FRI JUN 5 2015

NVZ001-052300-
MINERAL AND SOUTHERN LYON COUNTIES NV-
303 PM PDT FRI JUN 5 2015

...STRONG THUNDERSTORM APPROACHING HAWTHORNE...

AT 302 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HAWTHORNE...MOVING WEST AT 10 MPH.

HAIL TO NICKEL SIZE AND BRIEF HEAVY RAINS OF UP TO ONE HALF INCH ARE
POSSIBLE WITH THIS STORM. DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO OCCUR.

LOCATIONS IMPACTED INCLUDE...
HAWTHORNE AND HAWTHORNE INDUSTRIAL AIRPORT.

LAT...LON 3861 11852 3848 11849 3844 11874 3860 11877
TIME...MOT...LOC 2202Z 081DEG 6KT 3854 11860

JW
Special weather statement, Jun 5, 3:09 PM PDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
309 PM PDT FRI JUN 5 2015

NVZ004-052330-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
309 PM PDT FRI JUN 5 2015

...THUNDERSTORMS TO AFFECT PYRAMID LAKE...

AT 308 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A THUNDERSTORMS 8 MILES EAST OF PYRAMID LAKE...MOVING WEST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR PYRAMID LAKE...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4025 11943 4004 11926 3991 11961 4016 11970
TIME...MOT...LOC 2208Z 068DEG 9KT 4010 11940

JW

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:22 PM PDTSpecial Weather StatementREVChurchill53 min
Jun 5, 1:11 PM PDTSpecial Weather StatementREVStorey49 min
Jun 5, 1:47 PM PDTSpecial Weather StatementREVPershing58 min
Jun 5, 2:07 PM PDTSevere Thunderstorm WarningREVMineral38 min
Jun 5, 2:50 PM PDTSpecial Weather StatementREVPershing55 min
Jun 5, 3:03 PM PDTSpecial Weather StatementREVMineral57 min
Jun 5, 3:09 PM PDTSpecial Weather StatementREV81 min
Jun 5, 4:00 PM PDTSpecial Weather StatementREVMineral45 min
Jun 5, 4:05 PM PDTSpecial Weather StatementREVPershing55 min
Jun 5, 4:23 PM PDTSpecial Weather StatementREVStorey37 min
Jun 5, 4:29 PM PDTSpecial Weather StatementREVLyon31 min
Jun 5, 4:41 PM PDTSevere Thunderstorm WarningREVPershing34 min
Jun 5, 4:52 PM PDTAreal Flood WarningREVChurchill, Lyon, Washoe113 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.